Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
S_5

how long did it take post tane for the redness to fade?

Its been a little over 2 months since I've taken an accutane pill. Although I don't break out or anything anymore .. the redness is still here. It seems like its definitely gotten a little better but it still not close to perfect.

So yeah .. thoughts?

Share this post


Link to post
Share on other sites

Do you mean red marks left behind by acne? If so you might want to ask your derm for a topical retinoid to apply.

Check with your derm and ask :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×